# SDR 2007UALA00605

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 50,404 hours, 17,101 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTS ROW 23 INOPERATIVE.  [SUP 4-17-07]  TROUBLESHOT EMERGENCY STRIP AT SEAT ROW 23. FOUND WIRE PULLED FROM CONNECTOR, REPAIRED CONNECTOR
